Segui
Enrico Pasqualetto
Titolo
Citata da
Citata da
Anno
Behaviour of the reference measure on spaces under charts
N Gigli, E Pasqualetto
Communications in Analysis and Geometry 29 (6), 1391-1414, 2021
89*2021
Lectures on nonsmooth differential geometry
N Gigli, E Pasqualetto
Springer, 2020
822020
Rectifiability of the reduced boundary for sets of finite perimeter over spaces
E Brue, E Pasqualetto, D Semola
Journal of the European Mathematical Society 25 (2), 413-465, 2022
442022
Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces
N Gigli, E Pasqualetto
Communications in Analysis and Geometry 30 (1), 1-51, 2022
40*2022
Infinitesimal Hilbertianity of Locally -Spaces
S Di Marino, N Gigli, E Pasqualetto, E Soultanis
The Journal of Geometric Analysis 31, 7621-7685, 2021
34*2021
Quasi-continuous vector fields on RCD spaces
C Debin, N Gigli, E Pasqualetto
Potential Analysis 54 (1), 183-211, 2021
322021
Isoperimetric sets in spaces with lower bounds on the Ricci curvature
G Antonelli, E Pasqualetto, M Pozzetta
Nonlinear Analysis 220, 112839, 2022
292022
Sharp isoperimetric comparison on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2201.04916, 2022
232022
Differential of metric valued Sobolev maps
N Gigli, E Pasqualetto, E Soultanis
Journal of Functional Analysis 278 (6), 108403, 2020
222020
Rectifiability of RCD(K,N) spaces via -splitting maps
E Bruè, E Pasqualetto, D Semola
arXiv preprint arXiv:2001.07911, 2020
222020
Infinitesimal Hilbertianity of weighted Riemannian manifolds
D Lučić, E Pasqualetto
Canadian Mathematical Bulletin 63 (1), 118-140, 2020
212020
Constancy of the dimension in codimension one and locality of the unit normal on spaces
E Brue, E Pasqualetto, D Semola
arXiv preprint arXiv:2109.12585, 2021
202021
The Serre–Swan theorem for normed modules
D Lučić, E Pasqualetto
Rendiconti del Circolo Matematico di Palermo Series 2 68 (2), 385-404, 2019
182019
Duals and pullbacks of normed modules
N Gigli, D Lučić, E Pasqualetto
arXiv preprint arXiv:2207.04972, 2022
152022
Asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
Mathematische Annalen, 1-54, 2023
142023
Representation theorems for normed modules
S Di Marino, D Lučić, E Pasqualetto
arXiv preprint arXiv:2109.03509, 2021
132021
A short proof of the infinitesimal Hilbertianity of the weighted Euclidean space
S Di Marino, D Lučić, E Pasqualetto
Comptes Rendus. Mathématique 358 (7), 817-825, 2020
132020
Characterisation of upper gradients on the weighted Euclidean space and applications
D Lučić, E Pasqualetto, T Rajala
Annali di Matematica Pura ed Applicata (1923-) 200, 2473-2513, 2021
122021
Indecomposable sets of finite perimeter in doubling metric measure spaces
P Bonicatto, E Pasqualetto, T Rajala
Calculus of Variations and Partial Differential Equations 59 (2), 63, 2020
92020
The Rank-One Theorem on spaces
G Antonelli, C Brena, E Pasqualetto
arXiv preprint arXiv:2204.04921, 2022
82022
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20